Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest

Please give advice.

Recommended Posts

Guest

I've been using differin gel as directed by my dermatologist for five weeks along with a very mild and plain skincare routine.
I understood when starting that there's an initial breakout so I wasn't surprised when I started getting pimples. but these pimples are so deep and red. They cause me so much pain and the breakouts I've been getting have started to cause bad scarring along my cheeks that I didn't have as bad before and I'm mortified. 
It looks horrible. Should I continue use? I know it can take months to see changes but if it's causing more acne to scar I'm tempted to say screw it and stop.

Share this post


Link to post
Share on other sites

Isnt differin the same thing as tretinoin gel if so you shouldnt worry about the marking or scarring as the differin/tretinoin will renew your skin to being new since it rapidly increases cell turnover. Yes, it may take months 4-6 at most, but if your breaking out bad it probably meant it qas going to happen sooner or later. Even if it seems bad now just stick with it dont give in. You really have nothing to lose because if you quit youll have to find something else and purge again. Stick with the routine.

Share this post


Link to post
Share on other sites

5 weeks is not long thats baby time though...
I also wouldnt reccomend a clay mask because it will further irritate your hurting pimples by basically sucking on on your skin.

Edited by VulneraryRain

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×